| Model Number |
TSVMWH10 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implant at tooth location #3 was fractured and was removed.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Date of event unknown / not provided.Email address unknown / not provided.Additional pma/510(k) number ¿ k133339.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No additional event information received at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.Zimvie received the reported implant for evaluation.Visual evaluation was performed, a fracture has been identified on the implants collar.Dhr review was completed for the subject lot number 1221162.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1221162 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation were missing or confusing instructions for use and clinician selects implant that is unable to resist long-term occlusal loading.Therefore, based on the available information, device malfunction did occur.The fracture has been identified on the collar.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.